# SDR 98ZZZX2351

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1550N
- Make and model: Beech F33A
- Aircraft serial: CE1323
- System (JASC): 2810 · Fuel Storage
- Part: Tee Chord
- Part number: 339210161
- Condition: Misrepaired
- Location: Tank Vent Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF LT FUEL TANK SIPHONING FUEL EXCESSIVELY FROM VENT SYSTEM.  FOUND WELDED TUBE TEE ASSEMBLY HAD NOT BEEN DRILLED AFTER WELDING.  VENT AIR COULD NOT REACH ANTI-SIPHON CHECK VALVE.  AFTER DRILLING HOLE INTO TUBE, VENT SYSTEM OPS CHECKED GOOD.
